Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/s00128-012-0942-y

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Local Emphasis Type="Italic"c/Emphasis and E

Authors: Holger Dette Viatcheslav B Melas Andrey Pepelyshev
Publish Date: 2006/05/11
Volume: 58, Issue: 2, Pages: 407-426
PDF Link

Abstract

In this paper we investigate local E and coptimal designs for exponential regression models of the form sum i=1k a iexpleftmu ixright We establish a numerical method for the construction of efficient and local optimal designs which is based on two results First we consider for fixed k the limit μ i → γ i = 1 k and show that the optimal designs converge weakly to the optimal designs in a heteroscedastic polynomial regression model It is then demonstrated that in this model the optimal designs can be easily determined by standard numerical software Secondly it is proved that the support points and weights of the local optimal designs in the exponential regression model are analytic functions of the nonlinear parameters μ 1 μ k This result is used for the numerical calculation of the local Eoptimal designs by means of a Taylor expansion for any vector μ 1 μ k It is also demonstrated that in the models under consideration Eoptimal designs are usually more efficient for estimating individual parameters than Doptimal designs


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: